# SDR QXEA2013081001214

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 14,977 hours, 16,027 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17053AC03
- Part serial: 1360
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 4,199 hours, 4,350 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RANDOM AND QUICK FLASHING OF MASTER WARNING LIGHT, WITH ASSOCIATED "PITCH TRIM" AND "ELEVATOR FEEL" CAUTION LIGHTS.  2 ADDITIONAL CAUTION LIGHTS ALSO ILLUMINATED BUT COULD NOT BE DEFINATIVELY IDENTIFIED-POSSIBLY THE "RUD CNTRL" AND "PUSHER SYSTEM FAIL." THERE WERE ADDITIONAL MOMENTARY CAUTION LIGHT ILLUMINATIONS FROM THE MIDDLE OF THE PANEL, BUT NO DEFEINATIVE IDENTIFICATIONS.  RETURNED TO FIELD.  LANDING UNEVENTFUL. NR 2 ADC REPLACED AND SB84-34-140RT C/W.  ALL OPS CHECKS GOOD.  PITOT STATIC LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED.  ACFT REMAINS CAT I QUALIFIED.  RETURNED TO SERVICE.
